skin-hair-icon

Hair fall and skin

Can I take multivitamin keraglo and accutane together ? I have had slope is areata so I was put on minoxidil and a multivitamin suddenly because of my PMS maybe I am getting lots and lots of whiteheads on face and suddenly feel very oily .
views-icons 57 Views Bookmark this Answer
Bookmark
v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Pinanky Jadhav-Adhe
Dermatologist 10 yrs exp Pune
Accutane is one of the drugs commonly given for acne; however it needs to be taken only under dermatologist's supervision for a longer duration. Very rarely in few people it can cause hair fall.
Next Steps
Kindly visit your skin specialist to know what's best suitable for you and if you truly need accutane.
Health Tips
Avoid self medication
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO